Alert archive / Texas / Heat Advisories in 2021
Heat Advisory 1, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this heat advisory at Jun 7, 2021, 2:05 AM CDT for 7 counties in Texas. It took effect at Jun 7, 2021, 1:00 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2021, 2:05 AM CDT (07:05 UTC)
- In effect from
- Jun 7, 2021, 1:00 PM CDT
- Expired
- Jun 7, 2021, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Corpus Christi, TX
Counties Duval County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 97 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 7.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4181 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 10.7
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this heat advisory went out at Jun 7, 12:33 AM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 7, 12:33 AM CDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 1233 AM CDT Mon Jun 7 2021 .AVIATION...06Z TAFs The period will begin with predominately VFR ceilings, though have included TEMPO groups for MVFR for all sites other than LRD. Patchy fog may develop late tonight/early Monday morning, but winds will become breezy to windy Monday morning limiting the time fog could persist. VFR conditions will return by late morning for all sites and should continue to the end of the period. && .PREV DISCUSSION... /Issued 644 PM CDT Sun Jun 6 2021/ AVIATION...00Z TAFs MVFR ceilings will continue to affect the northern Coastal Bend into the Victoria Crossroads early this evening while VFR conditions will exist elsewhere. The low level southerly flow will strengthen to 30-40 knots tonight. Expect MVFR ceilings will move into the southern Coastal Bend by 03Z and move inland during the rest of the evening hours and reach as far west as a HBV-COT line by 09Z. There will be the possibility of IFR ceilings/MVFR vsbys with patchy fog at ALI before daybreak. Ceilings will lift over the Brush Country and Coastal Bend by late morning while MVFR ceilings will linger into early afternoon for VCT area before lifting to VFR levels. South to southeast winds will become gusty over the coastal plains by 14Z and continue through the afternoon with gusts up to 30 knots possible at CRP. PREV DISCUSSION... /Issued 409 PM CDT Sun Jun 6 2021/ SHORT TERM (Tonight through Monday Night)... Concur with the deterministic runs that the upper low will continue to lift slowly toward the E/NE during the period, with subsidence over the CWA during the period. The NAM predicts maximum CAPE values Monday afternoon, yet greater minimum CIN values, and near normal PWAT values. CAPE/moisture notwithstanding, expect subsidence/CIN to preclude convection. Diurnal moderate/breezy onshore flow expected Monday. Maximum Heat Index values Monday may reach 110F, yet will defer to the mid shift for NPW issuance. LONG TERM (Tuesday through Sunday)... The long term starts out with a Mid-level low over the Midwest and a High pressure over north central Mexico. This high will dominate our weather pattern for the upcoming week and expect mainly dry and hotter conditions to take hold. As the high pressure remains parked over MX, any upper level disturbances will circumnavigate around it and will travel north near the Canadian border. Look for daily highs mainly range between upper 80s near the coast with low 100s out west with little day to day variation. Unfortunately this means that an SPS or Advisory for heat index values near 110-112 are possible on Tuesday. Slightly cooler temperatures could usher in the weekend but as confidence is low regarding model guidance of a disturbance late in the week, not willing to put too much stock into at this point. Because of this have not strayed from NBM in the forecast. Some showers may be possible each day with the seabreeze but that is looking more unlikely due to the subsidence in place. At least we get to finally dry off. MARINE... No significant precipitation expected tonight/Monday owing to increasing subsidence. Moderate onshore flow expected tonight and moderate to strong Monday, as the MSLP gradient increases. Will defer to mid shift to determine specific zones for any Small Craft Advisories for Monday. Moderate onshore flow Tuesday will fluctuate between moderate and weak to moderate levels each day through the period. Onshore flow will then drop to weak by Saturday evening. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 79 89 78 90 76 / 10 0 10 10 0 Victoria 77 89 77 90 75 / 10 10 0 10 10 Laredo 78 104 77 103 75 / 0 0 0 0 0 Alice 76 95 76 96 74 / 10 0 10 10 0 Rockport 79 89 79 90 78 / 10 10 10 10 0 Cotulla 78 102 78 102 76 / 0 0 0 0 0 Kingsville 77 92 77 93 75 / 0 0 0 10 0 Navy Corpus 79 87 79 88 78 / 10 10 10 10 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && LS/77...AVIATION
Hazardous weather outlook, Jun 6, 2:16 AM CDT, 23 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 216 AM CDT Sun Jun 6 2021 TXZ229>234-239>247-342>347-442-443-447-070730- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 216 AM CDT Sun Jun 6 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Afternoon heat indices of 105 to 109 are likely from the Coastal Plains to the Rio Grande. .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated thunderstorms may be possible mid-week over the Victoria Crossroads and the Coastal Bend. Afternoon heat indices of 105 to 110 degrees are possible Monday through Wednesday from the Coastal Plains to the Rio Grande. GMZ230-235-250-255-270-275-070730- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 216 AM CDT Sun Jun 6 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 2:07 AM CDT | Small Craft Advisory | CRP | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.